Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to ``A fixed point approach to homological perturbation theory"


Authors: Donald W. Barnes and Larry A. Lambe
Journal: Proc. Amer. Math. Soc. 129 (2001), 941-941
MSC (2000): Primary 55U25, 18G35
Published electronically: October 24, 2000
Original Article: Proc. Amer. Math. Soc. 112 (1991), 881-892.
MathSciNet review: 1802006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We correct a formula from which a term was omitted.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 55U25, 18G35

Retrieve articles in all journals with MSC (2000): 55U25, 18G35


Additional Information

Donald W. Barnes
Affiliation: 1 Little Wonga Road, Cremorne, New South Wales 2090, Australia
Email: donb@netspace.net.au

Larry A. Lambe
Affiliation: Centre for Innovative Computation, University of Wales, Bangor, Gwynedd, LL57 1UT, United Kingdom
Email: l.lambe@bangor.ac.uk

DOI: https://doi.org/10.1090/S0002-9939-00-06018-4
Keywords: Homological perturbation
Received by editor(s): May 18, 2000
Published electronically: October 24, 2000
Communicated by: Lance W. Small
Article copyright: © Copyright 2000 American Mathematical Society